Alert archive / Missouri / Flash Flood Warnings in 2004
Flash Flood Warning 14, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 1, 2004, 12:33 AM CDT for Greene County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2004, 12:33 AM CDT (05:33 UTC)
- Expired
- May 1, 2004, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Greene County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KSGF 010538 FFWSGF MOC077-011130- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1233 AM CDT SAT MAY 1 2004 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WARNING FOR... GREENE COUNTY IN MISSOURI. * UNTIL 630 AM CDT. * AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED NEARLY THREE INCHES OF RAIN HAS FALLEN IN SOUTHEAST GREENE COUNTY...ESPECIALLY EAST OF LAKE SPRINGFIELD AND SOUTH OF TURNERS. FLOODING WAS OBSERVED NEAR TURNERS WHERE A LOW WATER CROSSING WAS IMPASSABLE. IN ADDITION TO THE THUNDERSTORMS IN SOUTHEAST GREENE COUNTY...EXCESSIVE RAINFALL IN WEBSTER COUNTY...ESPECIALLY ALONG HIGHWAY 60...HAD MAJOR FLOODING PROBLEMS AND TRAFFIC HAS BEEN DIVERTED BETWEEN SEYMOUR AND DIGGINS. THIS WATER WILL EVENTUALLY FLOW INTO EASTERN GREENE COUNTY AND CAUSE ADDITIONAL PROBLEMS...ESPECIALLY ALONG JAMES RIVER. * SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...TURNERS...GLIDEWELL AND GALLOWAY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN SPRINGFIELD. LAT...LON 3743 9309 3709 9311 3709 9340 3742 9341 $$ JLT
3 follow-up statements
000
WGUS73 KSGF 010552
FFSSGF
MOC077-225-229-010845-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CDT SAT MAY 1 2004
...FLASH FLOOD WARNING CONTINUES UNTIL 345 AM CDT FOR WEBSTER
COUNTY...630 AM FOR GREENE COUNTY AND 600 AM FOR WRIGHT COUNTY...
AT 1245 AM CDT...LOCAL SPOTTERS...LAW ENFORCEMENT OFFICIALS AND THE
GENERAL PUBLIC HAVE REPORTED FLOODING ACROSS SOUTHEASTERN GREENE
COUNTY NEAR TURNERS... AND SOUTHERN WEBSTER COUNTY BETWEEN FORDLAND
AND SEYMOUR. THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE
ACROSS THE WARNED AREA. DOPPLER RADAR HAS ESTIMATED BETWEEN THREE
AND FIVE INCHES OF RAIN HAS FALLEN ACROSS THESE COUNTIES SINCE
FRIDAY EVENING...WITH MORE HEAVY RAINFALL EXPECTED OVERNIGHT.
IN ADDITION...RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW
WATER CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...SPRINGFIELD...WILLARD...WALNUT
GROVE...STRAFFORD...SEYMOUR...ROGERSVILLE...REPUBLIC...NORWOOD...NIAN
GUA...MOUNTAIN GROVE...MARSHFIELD AND MANSFIELD.
FLOODING HAS BEEN REPORTED ALONG HIGHWAY Z NEAR FORDLAND...BETWEEN
DIGGINS AND SEYMOUR ALONG HIGHWAY 60...AND NEAR TURNERS IN SOUTHEAST
GREENE COUNTY.
REMEMBER...BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO
RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 3710 9361 3741 9360 3740 9307 3745 9307
3747 9227 3708 9226
$$
JLT000 WGUS73 KSGF 010700 FFSSGF MOC077-225-229-010945- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 200 AM CDT SAT MAY 1 2004 ...FLASH FLOOD WARNING CONTINUES UNTIL 630 AM CDT FOR GREENE...600 AM FOR WRIGHT...AND 345 AM FOR WEBSTER COUNTY... AT 145 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING PROBLEMS THROUGHOUT WEBSTER COUNTY. ALSO THERE HAS BEEN FLOODING REPORTS IN SOUTHEAST GREENE COUNTY AND WRIGHT COUNTY SINCE MIDNIGHT. ALTHOUGH THERE WILL BE A BREAK IN THE HEAVIEST RAINFALL THROUGH 3 AM...ADDITIONAL THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL MOVE ACROSS THE WARNED AREA PROVIDING ADDITIONAL FLOODING PROBLEMS AFTER 3 AM. RUNOFF FROM THE EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...STRAFFORD...SEYMOUR...ROGERSVILLE...MARSHFIELD... MANSFIELD AND HARTVILLE. LAW ENFORCEMENT OFFICERS REPORTED THAT WATER WAS FLOWING OVER HIGHWAY A BRIDGE SOUTH OF MARSHFIELD. LAW ENFORCEMENT OFFICERS REPORTED WATER FLOWING OVER HIGHWAY B ALONG PANTHER CREEK IN SOUTHWEST WEBSTER COUNTY. HIGHWAY 60 BETWEEN DIGGINS AND SEYMOUR REMAINS FLOODED. ALSO...NUMEROUS SMALL STREAMS AND CREEKS THAT FLOW INTO THE JAMES RIVER IN SOUTHEAST GREENE COUNTY ARE FLOODING OR WILL BE FLOODING SOON. NO FLOODING REPORTS HAVE COME FROM WRIGHT COUNTY...HOWEVER LOCAL LAW ENFORCEMENT OFFICERS BELIEVE THAT NUMEROUS LOW WATER CROSSINGS ARE FLOODING...ESPECIALLY WESTERN PART OF WRIGHT COUNTY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. LAT...LON 3749 9227 3707 9231 3710 9364 3743 9365 $$ JLT
000 WGUS73 KSGF 010802 FFSSGF MOC077-225-229-010845- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 257 AM CDT SAT MAY 1 2004 ...FLASH FLOOD WARNING CONTINUES UNTIL 345 AM CDT FOR WEBSTER COUNTY...UNTIL 600 AM FOR WRIGHT COUNTY...AND UNTIL 630 AM FOR GREENE COUNTY... AT 250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF LIGHT TO MODERATE RAIN ACROSS THE WARNED AREA. ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED...AN ADDITIONAL ONE QUARTER OF AN INCH MAY FALL IN THESE COUNTIES BEFORE 6 AM. WEBSTER COUNTY WARNING WILL LIKELY BE EXTENDED THROUGH THIS MORNING DUE TO FLOODING CONDITIONS CONTINUING. ONLY RECENT REPORT FROM LAW ENFORCEMENT OFFICERS INDICATED THAT ABOUT 50 COLLEGE STUDENTS WERE TRAPPED BY HIGH WATER NORTH OF HARTVILLE...ALONG LAKE FREDDIE ROAD...IN WRIGHT COUNTY. OTHER FLOODING IN WEBSTER AND SOUTHEAST GREENE COUNTY CONTINUES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. LAT...LON 3749 9228 3706 9226 3710 9362 3742 9364 $$ JLT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 12:08 PM CDT, 12 hours 25 minutes earlier.
Area forecast discussion, Apr 30, 12:08 PM CDT, 12 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1208 PM CDT FRI APR 30 2004 .DISCUSSION... SHORT TERM (THIS AFTERNOON - SUNDAY)... THE SCENARIO FOR STRONG TO SEVERE THUNDERSTORMS IS BECOMING MORE INTERESTING TODAY FOR EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. THE 12Z MESO ETA DOESNT HAVE A SNIFF WITH THE MAGNITUDE OF INSTABILITY THAT WILL BE PRESENT OVER THE CWA THIS AFTERNOON. THE CONVECTIVE SCHEME IS THE LIKELY CULPRIT FOR THIS AS THE MESO ETA INITIALIZED THIS MORNINGS NORTHERN KANSAS AND MISSOURI STORM COMPLEX ABOUT 200 MILES TOO FAR TO THE SOUTH. THE RUC HAS A BETTER HANDLE ON THE SHORT TERM BRINGING IN AN AXIS OF 1500 TO 2000 J/KG OF ML CAPE INTO SOUTHWEST MISSOURI BY 21Z. WITH THE LOW LEVEL CONVERGENCE AND ASSOCIATED LIFT ALONG THE SAGGING FRONTAL BOUNDARY...STRONG TO SEVERE STORMS WILL BE LIKELY OVER THE REGION THIS AFTERNOON AND TONIGHT. WIND FIELDS ARE EXTREMELY WEAK FOR THE TIME OF YEAR...AND LARGE HAIL AND A POSSIBLE DOWNBURST OR TWO WILL BE POSSIBLE. THE SEVERE WEATHER HAZARDS WILL TRANSITION INTO A FLOOD PROBLEM AS WE HEAD INTO THE OVERNIGHT HOURS. WITH THE SURFACE FRONT GRADUALLY SAGGING ACROSS CENTRAL AND SOUTHERN MISSOURI TONIGHT...SOME LOW LEVEL CONVERGENCE WILL BE PRESENT WITH ALONG THIS FEATURE. THE PRIMARY FORCING MECHANISM HOWEVER APPEARS TO BE INCREDIBLE DIFFLUENCE ALOFT ASSOCIATED WITH A 140 KNOT SPEED MAX AT 250 MB OVER THE CORN BELT. THE RIGHT ENTRANCE REGION OF THE SPEED MAX WILL ASSUME A POSITION OVER MISSOURI TONIGHT WHICH WILL PROMPT ANOTHER ROUND OF HEAVY RAIN TONIGHT AND EARLY SATURDAY MORNING...ESPECIALLY OVER EXTREME SOUTHERN MISSOURI. A FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A COLUMBUS KANSAS TO EMINENCE MISSOURI LINE. DUE TO SATURATED SOILS FROM LAST WEEKS FLOOD EVENT...AND THE FLASHY RUGGED TERRAIN OF THE OZARK MOUNTAINS...I MAY UPGRADE THIS WATCH TO AN AREAL FLOOD WARNING LATER THIS AFTERNOON FOR EXTREME SOUTHERN MISSOURI. LOOK FOR ANOTHER 1 TO 3 INCHES OVERNIGHT ALONG THE BORDER. A DECISION ON THIS WILL BE MADE BY 300 PM. THE STORM COMPLEX SHOULD EXIT SOUTH CENTRAL MISSOURI BY EARLY SATURDAY AFTERNOON WITH A COOLER AIRMASS SPREADING THROUGH. LONG TERM (MONDAY - THURSDAY)... FOR NOW MODELS AGREE ON A DRY AND SEASONAL EXTENDED PERIOD. A PATTER CHANGE WILL OCCUR WITH THE UPPER FLOW OVER THE EASTERN PLAINS AND MISSOURI VALLEY ASSUMING A NORTHWEST FLOW STRUCTURE. THIS WILL BE THE PRIMARY CAUSE FOR THE DRY WEATHER...HOWEVER...UNDER MOST NORTHWEST FLOW CIRCUMSTANCES...THERE USUALLY WILL BE A COUPLE OF DISTURBANCES BRING CLOUDS AND A CHANCE FOR SHOWERS AND THUNDERSTORMS. WAY TO EARLY TO PINPOINT THAT THOUGH SO ILL KEEP THE FORECAST DRY FROM MONDAY THROUGH THURSDAY. AS THE WEST COAST RIDGE FINALLY BREAKS DOWN TEMPERATURES SHOULD REMAIN IN THE 70S AND LOW 80S TOWARDS THURSDAY. GOOD SOUTHERLY FOR SEVERAL DAYS NEXT WEEK WILL ENHANCE TEMPERATURES AND ALSO HELP TO ADVECT MOISTURE INTO THE NATIONS MID SECTION. THE LOW LEVELS WILL BE JUICED AND WE WILL HAVE TO CLOSELY WATCH MODEL TRENDS FOR ANY UPPER SYSTEMS THAT MAY PROVIDE STORM POTENTIAL TOWARDS NEXT WEEKEND. CRAMER && .AVIATION... COLD FRONT FROM NW MO INTO CENTRAL OK WILL BEGIN MOVING THROUGH AREA AS UPPER LEVEL SHORT WAVE APPROACHES. WILL SEE A BRIEF PERIOD OF VFR CONDITIONS DURING THE AFTERNOON. AS FRONT MOVES THROUGH THE AREA AFTER 00Z...CEILINGS WILL DROP TO MVFR WITH IFR CONDITIONS EXPECTED WHERE PRECIPITATION IS OCCURRING. CONDITIONS ARE EXPECTED TO PERSIST THROUGH 18Z SATURDAY. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...FLOOD WATCH FOR THIS EVENING THROUGH SATURDAY AFTERNOON FOR AREAS SOUTH OF A LINE FROM JOPLIN TO SPRINGFIELD TO EMINENCE. .KS...FLOOD WATCH FOR CHEROKEE COUNTY FOR THIS EVENING THROUGH SATURDAY AFTERNOON. WFO SGF
Hazardous weather outlook, Apr 30, 10:30 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1030 PM CDT FRI APR 30 2004 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-011100- BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD- DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE- LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS- POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER- WRIGHT- INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON... FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON... MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK... PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS. 1030 PM CDT FRI APR 30 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS WITH TORRENTIAL RAINFALL...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. SIGNIFICANT FLOODING POSSIBLE. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA OVERNIGHT BUT CONCENTRATED ACROSS FAR SOUTHERN MISSOURI. FLOODING WILL BECOME THE PRIMARY HAZARD OVERNIGHT HOURS...MAINLY ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR. DISCUSSION: SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE OUTLOOK AREA OVERNIGHT. STRONG THUNDERSTORMS WITH SMALL HAIL WILL BE POSSIBLE ACROSS FAR SOUTHERN MISSOURI CLOSER TO A SLOW MOVING FRONT. THE PRIMARY HAZARD OVERNIGHT WILL BE FLOODING AS MANY OF THE STORMS WILL PRODUCE TORRENTIAL RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR. THE HIGHEST RISK OF LIFE THREATENING FLOODING WILL OCCUR ACROSS SOUTHERN MISSOURI MAINLY ALONG AND SOUTH HIGHWAY 60 WHERE ONE TO THREE INCHES OF ADDITIONAL RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FLOODING WILL LIKELY BE ONGOING SATURDAY MORNING OVER SOUTHERN MISSOURI FROM OVERNIGHT AND MORNING THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVERNIGHT ACROSS FAR SOUTHERN MISSOURI ALONG AND SOUTH HIGHWAY 60. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF FOSTER
In the hours before
Special weather statement, Apr 30, 9:28 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 928 PM CDT FRI APR 30 2004 MOZ093-095-101>104-010327- BARRY-CHRISTIAN-MCDONALD-NEWTON-STONE-TANEY- INCLUDING THE CITIES OF...BRANSON...MONETT...NEOSHO AND OZARK. 928 PM CDT FRI APR 30 2004 SEVERE THUNDERSTORM WATCH NUMBER 133 HAS BEEN CANCELLED. THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS DIMINISHED ACROSS THE AREA. HOWEVER...THUNDERSTORMS WILL CONTINUE ACROSS THE AREA OVERNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND SMALL HAIL. LOCALIZED FLOODING WILL BE POSSIBLE. FOSTER
Local storm report, Apr 30, 10:22 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL DIGGINS 37.17N 92.85W
04/30/2004 0.75 INCH WEBSTER MO BROADCAST MEDIA
&&
DSALocal storm report, Apr 30, 11:25 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 PM CDT FRI APR 30 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD DIGGINS 37.17N 92.87W
04/30/2004 WEBSTER MO AMATEUR RADIO
FLOODING OVER HIGHWAY 60 NEAR DIGGINS
AF
AFLocal storm report, Apr 30, 11:30 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT FRI APR 30 2004
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1115 PM FLOOD TURNERS 37.18N 93.15W
04/30/2004 GREENE MO AMATEUR RADIO
MINOR FLOODING OVER HIGHWAY 125 NEAR OAK GROVE HEIGHTS.
AF
AFThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 50 min |
| Apr 30, 9:45 PM CDT | Flash Flood Warning | SGF | Webster | 6 hr |
| Apr 30, 11:54 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
| May 1, 12:33 AM CDT | Severe Thunderstorm Warning | SGF | Taney | 42 min |
| May 1, 3:10 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.